# SDR SWAA2012111509458

- Difficulty date: October 27, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 34,020 hours, 23,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 991555411
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT INTERCOSTAL ATTACHMENT CLIP CRACKED AT FRAME STA 237 BETWEEN LONGERON 27 RIGHT & LONGERON 28 RIGHT BELOW RIGHT FLOOR TRACK.  REMOVED AND REPLACED CLIP IAW SRM.
